# SDR 96ZZZX1550

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Meter Assy
- Part number: 023012500
- Condition: Faded
- Location: Flag Warning
- Component: King, KI209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE NOTICED IN MANY OLDER KI208 AND KI209 INDICATORS, THE RED WARNING STRIPES ON THE VOR/LOC TO-OFF-FROM METER AND THE GLIDESLOPE FLAG METER FADE OUT TO WHITE.  ON THE KI208, IT IS POSSIBLE TO HAVE AN INDICATION OF HALF-'TO' AND HALF-'FROM' AT THE SAME TIME.  ON THE KI209, THE VOR/LOC MAY BE THE SAME AS THE KI208, BUT THE GLIDESLOPE FLAG MAY POSSIBLY BE MISTAKEN FOR A 'TO' OR 'FROM' INDICATION.
